Alert archive / Illinois / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 183, NWS Quad Cities, IA

August 10, 2017Henderson County, Warren County, Illinois; Des Moines County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Aug 10, 2017, 5:33 PM CDT for Henderson County, Warren County, Illinois; Des Moines County, Iowa. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2017, 5:33 PM CDT (22:33 UTC)
Expired
Aug 10, 2017, 6:30 PM CDT
In force
57 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Des Moines County, IA, Henderson County, IL, Warren County, IL

The radar

The Quad Cities radar (KDVN), 86 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 5:40 PM CDTTSTM WND DMGMediapolis, IA2 LARGE TREE BRANCHES DOWN. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1550 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

240 
WUUS53 KDVN 102233
SVRDVN
ILC071-187-IAC057-102330-
/O.NEW.KDVN.SV.W.0183.170810T2233Z-170810T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
533 PM CDT THU AUG 10 2017

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Henderson County in west central Illinois...
  Warren County in west central Illinois...
  Des Moines County in southeastern Iowa...

* Until 630 PM CDT

* At 533 PM CDT, a severe thunderstorm was located near Mediapolis,
  or 11 miles northwest of Burlington, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Burlington, Monmouth, Oquawka, West Burlington, Mediapolis,
  Roseville, Danville, Kirkwood, Little York, Middletown, Biggsville,
  Gladstone, Rozetta, Gulf Port, Kossuth, Alexis, Greenbush,
  Coldbrook, Bald Bluff and Berwick.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4085 9136 4108 9135 4106 9044 4067 9045
TIME...MOT...LOC 2233Z 270DEG 32KT 4094 9124 

HAIL...1.00IN
WIND...60MPH
 
$$

RP KINNEY
4 follow-up statements
239 
WWUS53 KDVN 102242
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
542 PM CDT THU AUG 10 2017

ILC071-187-IAC057-102330-
/O.CON.KDVN.SV.W.0183.000000T0000Z-170810T2330Z/
Henderson IL-Warren IL-Des Moines IA-
542 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN HENDERSON...WARREN AND NORTHEASTERN DES MOINES
COUNTIES...

At 542 PM CDT, a severe thunderstorm was located over Oquawka, moving
southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Burlington, Monmouth, Oquawka, West Burlington, Mediapolis,
Roseville, Kirkwood, Little York, Middletown, Biggsville, Gladstone,
Rozetta, Gulf Port, Kossuth, Alexis, Greenbush, Coldbrook, Bald
Bluff, Berwick and Media.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4084 9129 4108 9122 4106 9044 4067 9045
TIME...MOT...LOC 2242Z 305DEG 16KT 4094 9100 

HAIL...1.00IN
WIND...60MPH
 
$$

RP KINNEY
667 
WWUS53 KDVN 102253 RRA
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
553 PM CDT THU AUG 10 2017

ILC071-187-IAC057-102330-
/O.CON.KDVN.SV.W.0183.000000T0000Z-170810T2330Z/
Henderson IL-Warren IL-Des Moines IA-
553 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN HENDERSON...WARREN AND NORTHEASTERN DES MOINES
COUNTIES...

At 553 PM CDT, a severe thunderstorm was located over Gladstone, or
near Oquawka, moving southeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Burlington, Monmouth, Oquawka, West Burlington, Roseville, Kirkwood,
Little York, Biggsville, Gladstone, Rozetta, Gulf Port, Alexis,
Greenbush, Coldbrook, Bald Bluff, Berwick, Media, Gerlaw, Larchland
and Kingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4083 9123 4107 9105 4106 9044 4067 9045
TIME...MOT...LOC 2253Z 305DEG 25KT 4086 9092 

HAIL...0.75IN
WIND...60MPH
 
$$

RP KINNEY
171 
WWUS53 KDVN 102312
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
612 PM CDT THU AUG 10 2017

IAC057-102322-
/O.CAN.KDVN.SV.W.0183.000000T0000Z-170810T2330Z/
Des Moines IA-
612 PM CDT THU AUG 10 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DES MOINES COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 4081 9110 4082 9110 4090 9101 4092 9096
      4096 9095 4097 9096 4103 9090 4101 9044
      4067 9045
TIME...MOT...LOC 2312Z 287DEG 31KT 4082 9074 

$$

ILC071-187-102330-
/O.CON.KDVN.SV.W.0183.000000T0000Z-170810T2330Z/
Henderson IL-Warren IL-
612 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN HENDERSON AND WARREN COUNTIES...

At 612 PM CDT, a severe thunderstorm was located near Kirkwood, or 8
miles southwest of Monmouth, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Burlington, Monmouth, Oquawka, Roseville, Kirkwood, Little York,
Biggsville, Gladstone, Rozetta, Gulf Port, Greenbush, Coldbrook, Bald
Bluff, Berwick, Media, Gerlaw, Larchland, Monmouth Municipal Airport,
Cameron and Warren County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4081 9110 4082 9110 4090 9101 4092 9096
      4096 9095 4097 9096 4103 9090 4101 9044
      4067 9045
TIME...MOT...LOC 2312Z 287DEG 31KT 4082 9074 

HAIL...0.75IN
WIND...60MPH
 
$$

RP KINNEY
138 
WWUS53 KDVN 102321
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
621 PM CDT THU AUG 10 2017

ILC071-187-102330-
/O.CON.KDVN.SV.W.0183.000000T0000Z-170810T2330Z/
Henderson IL-Warren IL-
621 PM CDT THU AUG 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EAST CENTRAL HENDERSON AND CENTRAL WARREN COUNTIES...

At 621 PM CDT, a severe thunderstorm was located near Roseville, or 8
miles south of Monmouth, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Monmouth, Roseville, Kirkwood, Biggsville, Greenbush, Coldbrook,
Berwick, Media, Ormonde, Ponemah, Larchland, Monmouth Municipal
Airport, Cameron, Olena, Warren County Fairgrounds and Smithshire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4096 9081 4095 9044 4067 9045 4078 9095
TIME...MOT...LOC 2321Z 288DEG 28KT 4079 9065 

HAIL...0.75IN
WIND...60MPH
 
$$

RP KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:00 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Aug 10, 3:00 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
300 PM CDT Thu Aug 10 2017

.SYNOPSIS...
Issued at 259 PM CDT Thu Aug 10 2017

18Z surface data has a cold front running from central Wisconsin
into far northern Kansas. Dew points were in the 60s ahead of the
front with 50s behind the front.

&&

.SHORT TERM...(This Evening through Friday)
ISSUED AT 259 PM CDT Thu Aug 10 2017

The cold front will sweep through the area this evening. Showers and
thunderstorms will be seen along and ahead of the front through
sunset.

After sunset, convection will quickly dissipate with all but the far
south clear of precipitation by midnight.

After midnight, any lingering showers in the far south will
dissipate with the entire area dry by sunrise Friday.

On Friday, dry conditions will be seen across the area as high
pressure builds into the area. Wrap around clouds from the departing
storm system are expected to persist through the morning north of
highway 30 before clearing occurs during the afternoon.

Temperatures tonight and Friday will average a little below normal.

.LONG TERM...(Friday Night through Thursday)
ISSUED AT 259 PM CDT Thu Aug 10 2017

Friday and Saturday

Sfc high pressure will overspread the Upper Midwest behind the
departing sfc low and cold front. Slightly below average temps in
the upper 70s to lower 80s for highs and 50s for lows are expected.
Humidity will be very comfortable with dewpoints also in the 50s.

Sunday

Chance for showers (20-30%) across the south on Sunday. SE low-level
flow in the sfc-850mb layer will increase moisture transport and
isentropic lift across northern Missouri and southern Iowa into west-
central Illinois.

The NAM/GFS have showers as early as the afternoon lasting into
Sunday night, while the ECMWF is dry until the evening. Overall,
forcing appears weak and instability will be low, so left thunder
out of the forecast.

Monday and Tuesday

Beautiful August weather continues. Another sfc high is forecast to
slowly slide through the Upper Midwest and Great Lakes through early
next week. Model blend has highs near 80 F Monday then lower to
middle 80s by Tuesday (warmest southwest CWA).

Wednesday and Thursday

Approaching shortwave trough warrants shower chances mid to late
week. As low-level moisture increases, chances for thunderstorms
will return as well.  Synoptically this does not look like a strong
system, which means the threat for widespread significant rain
through Thursday is very low.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
ISSUED AT 1235 PM CDT Thu Aug 10 2017

Cold front to move through eastern Iowa and northern Illinois
through 03z/11. TSRA are expected to develop along and ahead of
the front with the potential for a period of MVFR/IFR conditions.
Outside of the SHRA/TSRA expect VFR conditions. After 06z/11
there is a potential for MVFR cigs to move into eastern Iowa and
possibly northern Illinois in the wrap around clouds from the
departing storm system.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Uttech
AVIATION...08
Hazardous weather outlook, Aug 10, 4:06 AM CDT, 13 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
406 AM CDT Thu Aug 10 2017

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-110915-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
406 AM CDT Thu Aug 10 2017

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

This afternoon...scattered thunderstorms are expected to develop
around 4 PM ahead of a weak cool front, mostly along and east of
the Mississippi River. The strongest storms may approach severe
levels with hail 1 inch or more the main risk, with gusty winds
of 40 to 55 mph with isolated 60 mph possible a secondary risk.
These storms should move east of the region by mid evening.

The Storm Prediction Center has the outlook area under a marginal
risk for severe storms this afternoon.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in spotty locations, mostly
between 4 and 8 PM this afternoon. Please report any severe
weather or near severe weather to this NWS forecast office.

Nichols/12

In the hours before

Local storm report, Aug 10, 5:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
508 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HAIL             N FOLLETTS              41.75N 90.35W
08/10/2017  M1.00 INCH       CLINTON            IA   LAW ENFORCEMENT

&&

PETERS
Local storm report, Aug 10, 5:10 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
510 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 ENE CLINTON           41.85N 90.19W
08/10/2017  M0.25 INCH       CLINTON            IA   TRAINED SPOTTER

&&

PETERS
Special weather statement, Aug 10, 5:12 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
512 PM CDT THU AUG 10 2017

ILC071-131-187-IAC057-115-102315-
Henderson-Warren-Mercer-Des Moines-Louisa-
512 PM CDT THU AUG 10 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HENDERSON...
WARREN...SOUTHERN MERCER...NORTHEASTERN DES MOINES AND SOUTHEASTERN
LOUISA COUNTIES UNTIL 615 PM CDT...

At 512 PM CDT, a strong thunderstorm was located over Rozetta, or
near Oquawka, moving east at 20 mph.

Wind gusts up to 50 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Monmouth, Oquawka, Roseville, Kirkwood, Keithsburg, Little York,
Biggsville, Gladstone, Rozetta, Seaton, North Henderson, Little Swan
Lake, Ogle, Alexis, Greenbush, Coldbrook, Bald Bluff, Berwick, Media
and Gerlaw.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4087 9114 4115 9101 4110 9044 4063 9045
      4063 9047
TIME...MOT...LOC 2212Z 278DEG 19KT 4095 9087

RP KINNEY
Local storm report, Aug 10, 5:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
516 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     HAIL             2 ESE KEOSAUQUA         40.72N 91.92W
08/10/2017  M0.75 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

PETERS
Special weather statement, Aug 10, 5:17 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
517 PM CDT THU AUG 10 2017

IAC111-177-MOC045-102315-
Van Buren-Lee-Clark-
517 PM CDT THU AUG 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN VAN BUREN...
SOUTHWESTERN LEE AND CENTRAL CLARK COUNTIES UNTIL 615 PM CDT...

At 516 PM CDT, a strong thunderstorm was located near
Bentonsport/Vernon, or near Keosauqua, moving southeast at 25 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Fort Madison, Keokuk, Kahoka, Nauvoo, Keosauqua, Hamilton, Warsaw,
Donnellson, Montrose, Wayland, Bonaparte, Alexandria, New Boston,
Bentonsport/Vernon, Croton, St. Francisville, Winchester, Farmington,
Revere and Mount Sterling.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4025 9155 4054 9194 4061 9194 4060 9203
      4063 9207 4080 9191 4059 9137 4055 9141
      4054 9141 4053 9138 4050 9136 4045 9138
      4041 9137 4039 9138 4038 9141 4035 9146
      4025 9150
TIME...MOT...LOC 2216Z 306DEG 23KT 4066 9191

RP KINNEY
Local storm report, Aug 10, 5:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
532 PM CDT THU AUG 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 WSW NEWTON CORNERS    41.72N 90.15W
08/10/2017  M1.00 INCH       WHITESIDE          IL   TRAINED SPOTTER

&&

PETERS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 2:27 PM CDTSpecial Weather StatementDVNJo Daviess48 min
Aug 10, 2:57 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson48 min
Aug 10, 4:46 PM CDTSevere Thunderstorm WarningDVNRock Island, Whiteside44 min
Aug 10, 5:12 PM CDTSpecial Weather StatementDVNHenderson, Warren63 min
Aug 10, 5:14 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Warren15 min
Aug 10, 5:30 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside45 min
Aug 10, 5:54 PM CDTSpecial Weather StatementDVNHancock66 min
Aug 10, 6:04 PM CDTSevere Thunderstorm WarningDVNHancock, Henderson, McDonough, Warren56 min
Aug 10, 6:20 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Whiteside55 min
Aug 10, 6:25 PM CDTSevere Thunderstorm WarningDVNWarren27 min
Aug 10, 12:43 PM CDTSpecial Weather StatementDVNBenton47 min
Aug 10, 1:36 PM CDTSpecial Weather StatementDVNJohnson39 min
Aug 10, 1:39 PM CDTSpecial Weather StatementDVNJones51 min
Aug 10, 1:59 PM CDTSpecial Weather StatementDVNDubuque46 min
Aug 10, 2:10 PM CDTSpecial Weather StatementDVNJones50 min
Aug 10, 2:18 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jackson, Jones42 min
Aug 10, 2:59 PM CDTSpecial Weather StatementDVNClinton46 min
Aug 10, 3:21 PM CDTSpecial Weather StatementDVNWashington54 min
Aug 10, 3:28 PM CDTSevere Thunderstorm WarningDVNIowa, Johnson, Louisa, Washington62 min
Aug 10, 4:02 PM CDTSpecial Weather StatementDVNJefferson28 min
Aug 10, 4:06 PM CDTSpecial Weather StatementDVNIowa54 min
Aug 10, 4:07 PM CDTSpecial Weather StatementDVNClinton38 min
Aug 10, 4:19 PM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa39 min
Aug 10, 4:21 PM CDTSevere Thunderstorm WarningDVNClinton39 min
Aug 10, 5:04 PM CDTSpecial Weather StatementDVNDes Moines56 min
Aug 10, 5:17 PM CDTSpecial Weather StatementDVNVan Buren58 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2017Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.